New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Answered]: While recovering from a knee replacement, a…

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

While recovering from a knee replacement, a 84-year-old patient started taking Docusate sodium to relieve constipation caused by opioid pain medications. This patient is also taking digoxin and tetracycline. The patient states, “I like how ‘regular’ my bowel movements are; and I will take this laxative everyday from now on!” What does the nurse need to teach this patient about laxative therapy? Question 20 options: a) She should switch to glycerin suppositories to ensure daily bowel movements. b) Long-term use of laxatives often leads to dependency. c) It is important to have daily bowel movements to promote bowel health. d) Use of a stimulant laxative will not affect the absorption of her other medications.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling